Author: Cao Xiaoshan
Publisher: Taylor & Francis Ltd
ISSN: 1362-3036
Source: Philosophical Magazine Letters, Vol.93, Iss.1, 2013-01, pp. : 34-41
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Long Nonlinear Water Waves in a Channel Near a Cut‐off Frequency
STUDIES IN APPLIED MATHEMATICS, Vol. 78, Iss. 1, 1988-02 ,pp. :
Long Nonlinear Water Waves in a Channel Near a Cut‐off Frequency
STUDIES IN APPLIED MATHEMATICS, Vol. 78, Iss. 1, 1988-02 ,pp. :
Long Nonlinear Water Waves in a Channel Near a Cut‐off Frequency
STUDIES IN APPLIED MATHEMATICS, Vol. 22-2526, Iss. 1, 1988-02 ,pp. :